Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from excessive urination. RBC in urine test. On medication for overactive bladder. Taking omeprazole for IBS. Reduced ejaculation

I was suffering from excess urination .got urine test n scanning.only irregularity found was RBC 10-15 hpf.i was given medicine for overactive bladder which I used for few I feel like partially blocked urine,sumtimes coming in split stream and I always feel like few drops r left behind n I m carrying those and have to urinate again with difficulty every 20 min.also suffering from IBS n taking omeprazole .would like to mention dat ejaculation is not as frequent as before and after masterbation the problem gets worse.Even not able to enjoy sex.kindly help
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Nasir,
Thanks for query.
From urine report it seems that you might be having stones in kidney or bladder.
You have not mentioned your age.
If you are elderly then possibility of having enlarge prostate is there.
Go for ultra sound of kidney and bladder.
Consult uro surgeon and get examined.
Take plenty of water and alkalizing syrup.
Ok and bye.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor